# SDR UIEA2025052800702

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 90,825 hours, 15,242 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11715
- Part serial: TLS15374W
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR CONFIG WARNING ON TAKEOFF.  R & R BODY L/H ACTUATOR AND OPS CHECK GOOD IAW AMM 32-53-11 & IPC 32-53-11-05A ITEM 65.
